MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SMARTPUMP DUAL CHANNEL; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SMARTPUMP DUAL CHANNEL; TOURNIQUET, PNEUMATIC
Catalog Number 5920011000
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 10 events were reported for this quarter.Product return status (b)(4) devices were received.(b)(4) devices had investigation types that have not yet been determined.Evaluation findings (results/components) (b)(4) devices: wear problem / battery (b)(4) devices: no device problem found / part/component/sub-assembly term not applicable (b)(4) devices: results pending completion of investigation / part/component/sub-assembly term not applicable (b)(4) device: energy storage system problem / battery.Product disposition (b)(4) devices: serviced and returned to customer.(b)(4) devices: product disposition is not yet determined.Additional information (b)(4) devices were not labeled for single-use.(b)(4) devices were not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1 ¿ march 31 2026.This report summarizes 10 events for the failure: decrease in pressure.- 6 events had problem identified before clinical use/exposure; there was no patient involvement.- 2 events had no health consequences or impact.- 1 event had insufficient information.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99301.Supplemental rationale: corrected data: b5, h1, h6, h11.10 events were previously reported during the reporting quarter; however, 10 events were reported in error.0 previously reported events are included in this follow-up record.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2026.This report summarizes 0 events for the failure: decrease in pressure.

Brand Name
SMARTPUMP DUAL CHANNEL
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24954388
Report Number3015967359-2026-99301
Device Sequence Number5406203
Product Code KCY
UDI-Device Identifier07613154589647
UDI-Public07613154589647
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5920011000
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown